# SDR DALA2025050503443

- Difficulty date: May 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 79,029 hours, 32,892 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stanchion
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0942748) DURING OVERNIGHT IN CVG, MTC DISCOVERED DAMAGE CONSISTING OF A CRACK RUNNING HORIZONTALLY ACROSS THE VERTICAL STANCHION (C-D POST) COMMON TO WINDOW FRAME (P/N 141A8811-3) OF THE LH NO. 1 FLIGHT DECK WINDOW. FUSELAGE / NOSE / CAPTAIN WINDSHIELD / NO 1 WINDOW FRAME / UPPER OTBD CORNER / CRACK. REPAIRED CRACK PER ERA 617372-14 REV A.
